# SDR FDEA201401190141

- Difficulty date: January 19, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STATION 760 - 780 LT CREASE BEAM INNER CHORD FOUND CORROSION & CHAFED.  COMPLIED WITH EA F-5310-T0305978 PART 1, TITLE, FUSELAGE MAINFRAME CREASE BEAM INBD CHORD.  SPLICE REPAIR AT BS 790 & LBL 64.40, REPAIR.
